# SDR CALA2016082400581

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 72,423 hours, 15,266 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO SPEED BRAKE LIGHT ILLUMINATED.   FOUND AUTOSTOW FAULT AND SPEED BRAKES DO NOT ARM.   PERFORMED AUTO STOW SYSTEM GROUND CHECK, OPS CHECKED GOOD. PERFORMED AUTO- SPEEDBRAKE SYSTEM OPERATIONAL TEST, OPS CHECKED GOOD. IAW AMM 27-62-00.
